# SDR AALA20000807

- Difficulty date: May 19, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS AFT OF FIRST CLASS TO OVERWING EXIT DOOR ON RIGHT SIDE INOPERATIVE.  REPAIRED WIRING FOR EMERGENCY EXIT ESCAPE PATH LIGHTS.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
